Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Taking oral contraceptives, have occasional breast tenderness with feeling of bruising. Emergency?

Hello, Im 37 years old and taking oral contraceptives only. I am otherwise in good health. I have been experiencing some breast tenderness on my left side for a few weeks. The pain is not always present and not always in the same area of the breast. When it is present, it feels bruised yet there are no bruises nor breast lumps (I have checked very carefully). I do not have any discharge from the nipple at all. My next check up with my Doctor is in two weeks. Should I wait until then or does this need to be checked earlier? Thank you.
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.You are taking oral contraceptives and have got pain and tenderness in your breast.This is known side effect of oral contraceptives.There is nothing to worry about .If it is to much embarrassing you may discontinue taking it for 2-3 months Till then you may follow alternative mode of contraceptive method like using condome.
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor